MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.5MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.5MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.018.225S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Part: 04.018.225s, lot: l795401, manufacturing site: (b)(4), release to warehouse date: may 3, 2018, expiry date: april 1, 2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of one (1) multiloc humeral nail, three (3) unknown 4.5mm multiloc screws, one (1) unknown 3.5mm locking screw and two (2) unknown 4.0mm locking screws.It is unknown what was the reason for the removal of the devices.The procedure was successfully completed but it is unknown if there was a surgical delay.Patient status is unknown.Concomitant devices reported: screws: trauma (part number unknown, lot unknown, quantity 3), screws: locking (part number unknown, lot unknown, quantity 3).This report involves one (1) 8.5mm ti multiloc humeral nail right/ cann/ 225mm-sterile.This is report 1 of 7 for (b)(4).

Brand Name
8.5MM TI MULTILOC HUMERAL NAIL RIGHT/CANN/225MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10183646
Report Number2939274-2020-02934
Device Sequence Number16352533
Product Code HSB
UDI-Device Identifier10886982089458
UDI-Public(01)10886982089458
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.018.225S
Device Catalogue Number04.018.225S
Device Lot NumberL795401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;